MathSciNet Relay Station
MathSciNet bibliographic data
MR2146295 (2006a:34212) 34K20 (34K13 37N25)
Cao, Jinde; Wang, Jun Global exponential stability and periodicity of recurrent neural networks with time delays. IEEE Trans. Circuits Syst. I Regul. Pap. 52 (2005), no. 5, 920–931.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement